MathSciNet Relay Station
MathSciNet bibliographic data
MR1262925 11G09 (11G40 11G45 14G25 35Q53 58F07)
Anderson, Greg W. Rank one elliptic $A$-modules and $A$-harmonic series. Duke Math. J. 73 (1994), no. 3, 491–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement